# SDR KPVA20073

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 28,506 hours, 33,688 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(PIREP) WHILE ADVANCING POWER LEVERS FOR TAKEOFF, CONFIGURATION HORN SOUNDED.  AIRCRAFT EXITED THE RUNWAY AND RECYCLED ALL SWITCHES FOR TAKEOFF.  RECYCLING THE SWITCHES REMEDIED THE PROBLEM, TAXIED BACK FOR TAKEOFF AND COMPLETED THE FLIGHT WITHOUT INCIDENT.
